Quasiconformal homeomorphisms and dynamics II: Structural stability implies hyperbolicity for Kleinian groups

Dennis Sullivan I.H.E.S., Bures-sur-Yvette, France

TBD mathscidoc:1701.331669

Acta Mathematica, 155, (1), 243-260, 1984.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:05 uploaded by actaadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 214 ]
@inproceedings{dennis1984quasiconformal,
  title={Quasiconformal homeomorphisms and dynamics II: Structural stability implies hyperbolicity for Kleinian groups},
  author={Dennis Sullivan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203305264094378},
  booktitle={Acta Mathematica},
  volume={155},
  number={1},
  pages={243-260},
  year={1984},
}
Dennis Sullivan. Quasiconformal homeomorphisms and dynamics II: Structural stability implies hyperbolicity for Kleinian groups. 1984. Vol. 155. In Acta Mathematica. pp.243-260. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203305264094378.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved